# SDR CW12002F00002

- Difficulty date: August 12, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N790L
- Make and model: Amd FALCON2000
- Aircraft serial: 15
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 7G9781
- Part serial: 053
- Condition: Failed
- Location: Hyd System
- Part time: 4,340 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE AIRCRAFT WAS WAITING TO DEPART, WITH BOTH ENGINES RUNNING, THE HYDRAULIC PRESSURE SWITCH INTERNALLY FAILED CAUSING ALL NR 2 SYSTEM HYDRAULIC FLUID TO EMPTY INTO THE AIRCRAFT AND ONTO THE GROUND.  THE FLUID ESCAPED THROUGH A RELIEF HOLE ON THE BODY OF THE SWITCH.  THE NR 2 HYDRAULIC SYSTEM FLUID EMPTIED VERY RAPIDLY.
